MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 3; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 3; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5521-B-300
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Primary procedure, right tka.It was reported that when the outer blister of the tibial baseplate was opened, the tyvek of the inner blister was observed to be already opened (not sealed all the way around).Due to sterility concerns, the device was not used.Another device was immediately available in the operating room.Rep confirmed that surgery was completed successfully with no delay, and that no further information is available.
 
Event or Problem Description
Primary procedure, right tka.It was reported that when the outer blister of the tibial baseplate was opened, the tyvek of the inner blister was observed to be already opened (not sealed all the way around).Due to sterility concerns, the device was not used.Another device was immediately available in the o.R.Rep confirmed that surgery was completed successfully with no delay and that no further information is available.
 
Additional Manufacturer Narrative
Reported as serious injury in error.An event regarding a packaging issue involving a triathlon baseplate was reported.The event was confirmed upon visual inspection of the device returned.Method & results: device evaluation and results: device arrived without carton and outer tyvek lid.Inner tyvek lid has a discontinuity in one corner of the inner blister seal.Inner tyvek lid also has a crease line, indicating that it has been folded back at this corner.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.No further investigation for this event is possible at this time as insufficient information was received by stryker orthopaedics.If the secondary packaging and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRI TS BASEPLATE SIZE 3
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8767502
Report Number0002249697-2019-02532
Device Sequence Number1690657
Product Code MBH
UDI-Device Identifier07613327026313
UDI-Public07613327026313
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number5521-B-300
Device Lot NumberB943SA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR